DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Mathematics >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1427

Title: Semilocal CS matrix rings of order >1 over group algebras of solvable groups are selfinjective
Authors: Beidar, K I
Jain, S K
Kanwar, Pramod
Srivastava, J B
Keywords: CS-rings
Finitely ∑-CS modules
Semilocal rings
Locally finite groups
Solvable groups
Linear groups
Issue Date: 2004
Citation: Journal of Algebra, 275(2), 856-858
URI: http://eprint.iitd.ac.in/dspace/handle/2074/1427
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
beidarsem2004.pdf100.93 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback